# SDR DALA2020102603477

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 62,938 hours, 28,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER CREW DOOR 831 STRIKER MECHANISM AT FWD GALLEY AREA REFER TO AMDS.  CORRECTIVE ACTION: PERFORMED ADJUSTMENT PASSENGER CREW DOOR 831 STRIKER MECHANISM AT FWD GALLEY AREA, AS PER A320 FAM AMM 52-11.
